# SDR DALA2016011800416

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L AT INTERSECTION WITH FRAME AT BS 200.  SECTION OF THE LONGERON WAS REMOVED IAW SRM 53-02, PAR 12, FIG 18.  A NEW SECTION AND REPAIR SPLICE WERE ADJUSTED IAW SRM 53-02, PAR 12, FIG 18.  THE NEW LONGERON AND SPLICE WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  NEW LONGERON AND SPLICE WERE INSTALLED IAW SRM 53-02, FIG 18.
